Alert archive / Indiana / Gale Warnings in 2014
Gale Warning 9, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Apr 13, 2014, 10:38 PM EDT. It took effect at Apr 14, 2014, 4:45 AM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2014, 10:38 PM EDT (02:38 UTC)
- In effect from
- Apr 14, 2014, 4:45 AM EDT
- Expired
- Apr 14, 2014, 4:18 PM EDT
- In force
- 12 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
974 WHUS73 KIWX 140238 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1038 PM EDT SUN APR 13 2014 LMZ043-046-141045- /O.EXT.KIWX.SC.Y.0018.140414T0600Z-140414T1100Z/ /O.NEW.KIWX.GL.W.0009.140414T1100Z-140414T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1038 PM EDT SUN APR 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... ...GALE WARNING IN EFFECT FROM 7 AM TO 5 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM TO 5 PM EDT MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. * WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS VEERING WEST OVERNIGHT. NORTHWEST TO 30 KNOTS MONDAY...WITH GUSTS TO 35 KNOT GALES. * WAVES: BUILDING TO 3 TO 6 FEET TONIGHT...THEN TO 10 TO 14 FEET MONDAY AND MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
3 follow-up statements
850 WHUS73 KIWX 140845 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 445 AM EDT MON APR 14 2014 LMZ043-046-141645- /O.CAN.KIWX.SC.Y.0018.000000T0000Z-140414T1100Z/ /O.EXT.KIWX.GL.W.0009.140414T0845Z-140414T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 445 AM EDT MON APR 14 2014 ...GALE WARNING NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS: SOUTHWEST 20 TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES...VEERING NORTHWEST LATER THIS MORNING. * WAVES: BUILDING TO 10 TO 14 FEET BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
844 WHUS73 KIWX 141420 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1020 AM EDT MON APR 14 2014 LMZ043-046-142100- /O.CON.KIWX.GL.W.0009.000000T0000Z-140414T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1020 AM EDT MON APR 14 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS: NORTHWEST 20 TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES. * WAVES: BUILDING TO 10 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
426 WHUS73 KIWX 142018 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 418 PM EDT MON APR 14 2014 LMZ043-046-150430- /O.CAN.KIWX.GL.W.0009.000000T0000Z-140414T2100Z/ /O.NEW.KIWX.SC.Y.0019.140414T2018Z-140415T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 418 PM EDT MON APR 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHWEST 15 TO 25 KNOTS. * WAVES: 6 TO 10 FEET SUBSIDING TO 5 TO 8 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Apr 13, 8:47 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 13, 8:47 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 847 PM EDT SUN APR 13 2014 .SYNOPSIS... ISSUED AT 830 PM EDT SUN APR 13 2014 SHOWERS AND SCATTERED THUNDERSTORMS WILL BECOME MORE PREVALENT TONIGHT AS AN UPPER LEVEL DISTURBANCE APPROACHES THE REGION FROM THE PLAINS. A COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL TRACK ACROSS THE REGION ON MONDAY...BRINGING COLDER AND BLUSTERY CONDITIONS. RAIN WILL TAPER IN COVERAGE DURING THE DAY MONDAY...BUT ANOTHER DISTURBANCE WILL BRING A CHANCE OF LIGHT SNOW ACCUMULATIONS FOR MONDAY NIGHT. && .UPDATE... ISSUED AT 830 PM EDT SUN APR 13 2014 AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS ASSOCIATED WITH SMALL SCALE UPPER VORT MAX SHOULD EXIT FAR NORTHWEST PORTIONS OF THE AREA OVER THE NEXT OVER. LULL IN PRECIP WILL BE RELATIVELY SHORT LIVED AS STRONGER UPPER LEVEL SHORT WAVE WILL CONTINUE TO TRACK INTO NORTHWEST INDIANA OVERNIGHT. A LARGE AREA OF ENHANCED LOW LEVEL MOISTURE TRANSPORT NOTED PER LATEST RAP ANALYSIS ACROSS THE MID MS RIVER VALLEY WILL SHIFT EASTWARD AND EXTEND FROM THE LOWER OHIO VALLEY INTO THE SOUTHERN GREAT LAKES BY 09Z. A LARGE AREA OF RAIN/EMBEDDED THUNDERSTORMS COINCIDING WITH THIS STRONGER LOW LEVEL MOISTURE TRANSPORT ACROSS SOUTHEAST MISSOURI WILL CONTINUE TO EXPAND NORTHEASTWARD OVERNIGHT...BRINGING WIDESPREAD RAIN/EMBEDDED THUNDER TO MOST OF THE FORECAST AREA THROUGH EARLY MONDAY MORNING. NORTHWARD ADVECTION OF 1.25-1.40 INCH PWAT AXIS INTO THE AREA OVERNIGHT AND STRENGTHENING LOW LEVEL FRONTAL CIRCULATION SHOULD PROMOTE SOME HEALTHY RAINFALL AMOUNTS POSSIBLY APPROACHING AROUND AN INCH ACROSS WESTERN PORTIONS OF THE AREA WHICH COULD LEAD TO SOME MINOR FLOODING CONCERNS GIVEN RECENT WET PERIOD/MOIST SOILS. MAIN TWEAKS TO FORECAST THIS EVENING WERE TO SLIGHTLY INCREASE POPS OVERNIGHT IN ASSOCIATION WITH ABOVE MENTIONED TRENDS...ALONG WITH SLIGHT ADJUSTMENT TO HOURLY TEMP CURVE ACROSS THE NORTHWEST COOLER TEMPS RESIDE INITIALLY DUE TO EARLIER MARINE INFLUENCE. BEST CHANCE OF THUNDER APPEARS TO BE DURING THE OVERNIGHT HOURS...WHERE SLIGHT ENHANCEMENT TO WEAK ELEVATED INSTABILITY IS EXPECTED IN ASSOCIATION WITH LOW LEVEL MOIST TONGUE. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 328 PM EDT SUN APR 13 2014 VIGOROUS LOW PRESSURE OVR KS THIS AFTN WILL LIFT QUICKLY NEWD INTO THE MI THUMB BY DAYBREAK TOMORROW AND PROPEL A STG CDFNT EWD ACRS THE AREA. SO FAR WARM SECTOR HAS BEEN A DUD WITH THIS SYS OWING TO POOR MSTR RTN UNDERNEATH STEEP EML AND SEE LTL EVIDENCE THAT WILL CHANGE INTO EARLY EVE. BETTER PROSPECTS FOR RAINFALL XPCD LT TONIGHT AHD AND ALG SFC FNTL BNDRY. HWVR WKNG CAP WITHIN ZONE OF FVRBL THETA-E AND SUSTAINED LL WAA STILL WARRANTS HOLDING ONTO SOME POPS NW THIRD THROUGH EVENING. OTRWS STG POST FNTL CAA WEDGE FOLLOWS MON AM W/CRASHING SFC TEMPS. LINGERING POST FNTL SHRA XPCD IN THE MORNING FOLLOWED BY LARGELY DRY CONDS IN THE AFTN ASSOCD/W MID LVL DRY SLOT OF EXITING SYS ALOFT. && .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 328 PM EDT SUN APR 13 2014 FOCUS OF FORECAST WILL BE ON ARRIVAL OF UNSEASONABLY COLD AIR AND ACCUMULATING SNOWFALL AT THE START OF THE PERIOD. COLD FRONT SHOULD BE LONG GONE BY MONDAY EVENING WITH THE REGION IN A VERY BRIEF LULL IN PRECIP TO START THINGS OUT. THIS WILL QUICKLY CHANGE AS A DISTURBANCE MOVES ALONG THE FRONT AND BRINGS ANOTHER QUICK SHOT OF INCREASED MSTR AND LIFT. MODELS DO VARY ON EXACTLY HOW MUCH QPF BUT IN GENERAL PAINT THE NEED FOR LIKELY TO CAT POPS FOR MOST AREAS FOR A PERIOD...MAINLY IN THE 3Z TO 9Z TUES TIME FRAME. HAVE BROKE GRIDS INTO 3 HOUR BLOCKS TO TRY TO ADD SOME DETAIL IN TERMS OF TIMING. GIVEN RATHER PRONOUNCED/FAST ARRIVING PUNCH OF COLD AIR...MIX POTENTIAL FOR PRECIP LOOKING MORE LIMITED WITH 1000-850 MB THICKNESS AND SFC TEMPS ALL POINTING TOWARDS ALL SNOW. THE BIGGEST CHALLENGE LIE WITH HOW MUCH PRECIP FALLS AND POTENTIAL ACCUMULATIONS. IMPRESSIVE 850 MB DROP FOR MID APRIL WITH VALUES FROM -8 TO - 10 C DURING BEST PRECIP WINDOW. AT THIS TIME...THINK MANY AREAS WILL SEE SOME WET SNOWFLAKES TO START THINGS OFF IN THE EVENING...WITH THIS SNOW BEING LESS WET WITH TIME AS COLDER AIR SETTLES IN AND SNOW RATIOS INCREASE SOMEWHAT. IF WE WERE STILL ENTRENCHED IN THE GENERALLY COLD PATTERN...WE MIGHT BE LOOKING AT SEVERAL INCHES OF SNOW STICKING AROUND AND CAUSING A LOT OF PROBLEMS. HOWEVER...DESPITE THE COLD AIR ARRIVING...ROAD/GROUND TEMPS HAVE WARMED SUBSTANTIALLY GIVEN THE 70S OF THE PAST COUPLE OF DAYS. THIS WILL LIKELY ALLOW FOR MELTING OF A LOT OF THE SNOWFALL...ESPECIALLY ON ROADS. HOWEVER...IF SNOW CAN COME DOWN HARD ENOUGH IT MAY BE ABLE TO ACCUMULATE AND STICK AROUND BRIEFLY INTO PARTS OF TUESDAY AS HIGHS STRUGGLE THROUGH THE 30S TO NEAR 40. GRIDS REFLECT ACCUMULATIONS OF 1 TO 3 INCHES WITH HIGHEST AMOUNTS IN SE AREAS WHERE MSTR WILL LINGER LONGER. AGAIN...IT NEEDS TO BE STRESSED THAT MUCH OF THIS SNOW MAY NOT ACCUMULATE IN THE EVENING BUT OVERNIGHT...ROADS COULD BECOME SLIPPERY IN SOME AREAS AS OVERNIGHT LOWS PLUMMET THROUGH THE 20S. FORECAST WILL NEED FINE TUNING FURTHER OVER THE NEXT 12 TO 24 HOURS. ONCE THIS SYSTEM PASSES BY...DRIER WEATHER WILL SETTLE IN UNTIL THURS NGT BEFORE THE NEXT SYSTEM BEGINS TO APPROACH THE REGION WITH CHANCES FOR SHOWERS. TEMPS WILL CLIMB BACK INTO THE 50S AND POSSIBLY 60S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 830 PM EDT SUN APR 13 2014 LEAD SHORT WAVE WILL CONTINUE TO BRING A PERIOD OF RAIN SHOWERS AND PERHAPS AN ISOLATED THUNDERSTORM TO KSBN OVER THE NEXT HOUR. A BRIEF LULL IN RAIN SHOWER COVERAGE IF POSSIBLE AFTER 01Z...BUT RAIN WILL BECOME MORE WIDESPREAD OVERNIGHT WITH SOME EMBEDDED THUNDER AS A SHORT WAVE TROUGH LIFTS NORTHEAST INTO THE AREA. AN AXIS OF ENHANCED MOISTURE WILL ALSO ADVECT INTO NORTHERN INDIANA OVERNIGHT AHEAD OF THE UPPER TROUGH/COLD FRONT WHICH SHOULD ALSO ALLOW FOR A PERIOD OF MODERATE TO HEAVY RAIN...MAINLY IN THE 06Z- 12Z TIMEFRAME. WITH INSTABILITY QUITE LIMITED IN MAGNITUDE HAVE RESTRICTED THUNDER MENTION TO VCTS AT THIS TIME. SOUTH WINDS GUSTS ARE EXPECTED TO INCREASE OVERNIGHT AS SFC PRESSURE FALLS OVERSPREAD SOUTHERN GREAT LAKES...WITH GUSTY NORTHWEST WINDS TO 30 KNOTS ON MONDAY BEHIND THE FRONT. IFR CONDITIONS ARE ALSO EXPECTED WITH THE PERIODS OF HEAVIER RAIN LATE TONIGHT INTO EARLY MONDAY...EVENTUALLY IMPROVING TO MVFR BEHIND THE FRONT TOWARD MIDDAY MONDAY. && .MARINE... ISSUED AT 328 PM EDT SUN APR 13 2014 AREAS OF FOG BEING INTRODUCED TO NEARSHORE WATERS WITH WEB CAMS SHOWING FOG OFFSHORE...MORE THAN LIKELY MORE IN THE 3 TO 5 NM RANGE. TRENDS WILL BE MONITORED FOR NEED FOR MARINE DENSE FOG ADVISORY BUT MAIN THREAT SHOULD REMAIN IN OPEN WATERS. WILL ALSO HOIST SMALL CRAFT ADVISORY STARTING LATER TONIGHT AND CONTINUING THROUGH AT LEAST MONDAY IF NOT INTO TUESDAY. POTENTIAL FOR A PERIOD OF GALE FORCE GUSTS BUT HAVE KEPT WORDING TONED DOWN FOR THE TIME BEING WITH A FEW GUSTS TO 35 KTS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY FROM 2 AM TO 8 PM EDT MONDAY FOR LMZ043-046. && UPDATE...MARSILI SYNOPSIS...MARSILI SHORT TERM...T LONG TERM...FISHER AVIATION...MARSILI MARINE...FISHER VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Apr 13, 9:46 PM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 946 PM EDT SUN APR 13 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-150200- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 946 PM EDT SUN APR 13 2014 /846 PM CDT SUN APR 13 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT RAIN WILL BECOME WIDESPREAD OVERNIGHT INTO EARLY MONDAY MORNING WITH EMBEDDED THUNDERSTORMS. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME BUT PERIODS OF MODERATE TO HEAVY RAIN TONIGHT AND MONDAY MORNING COULD LEAD TO MINOR FLOODING IN LOW LYING AREAS...ALONG WITH RISES ON AREA RIVERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE CHANCE FOR THUNDERSTORMS AND BRIEF HEAVY RAIN WILL CONTINUE EARLY MONDAY MORNING. SNOW IS LIKELY MONDAY NIGHT WITH ACCUMULATIONS OF AROUND AN INCH OR TWO POSSIBLE...ESPECIALLY FOR ELEVATED AND GRASSY AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-150200- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 946 PM EDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO CONTINUE FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON. NORTHWEST GALE GUSTS ARE POSSIBLE MONDAY MORNING AND EARLY AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 4:18 PM EDT | Small Craft Advisory | IWX | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.